Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Lethargy, used to take stomach ulcer medicine,have raised liver enzymes and creatine

I have long periods of lethargy during the day.I was taking medication for a stomach ulcer and the lethargy went away almost entirely.the medication ended and the lethargy is now daily and prolonged as is the stomach discomfort. The ulcer was never properly diagnosed. Also raised liver enzymes and creatine in kidney .Quite stressed,own business,sleep problems but the lethargy is recent and very debilitating especially after mild exsertion,however it never happens when I train hard in the gym.
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response

Welcome to hcm.
LETHARGY IN YOUR CASE IS CLEARLY due to lack of physical exercise.
Your liver and kidneys need to be checked by further blood tests and imaging due to raised enzymes and creatinine.

Kindly take medical advice and pls do not ignore.

Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor